# SDR SWIA201642656

- Difficulty date: September 14, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 35,110 hours, 29,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BS 605 BETWEEN STRINGER 26R & 26L.  REPAIRED IAW SRM.
